# SDR IPXA1564214

- Difficulty date: January 5, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, INTERIOR FLOORBOARD HAS PUNCTURE STA 418, RBL 48.  FABRICATED REPLACEMENT FLOORBOARD IAW EO B757-5320-9692-G.
